# SDR P5CA2015121400207

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,315 hours, 18,903 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Receptacle
- Condition: Loose
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD L1 WINDOW INOP, HEAT, PERFORMED FIM TEST 30-41, FTR 803, AMBER CONTROL LIGHT CAME ON.  IAW TABLE 102, MEASURED RESIST FROM J4 & J5-10.2 OHM.  REMOVED CONTROLLER.  NOTED REAR RECEPTACLE LOOSE.  SECURED; REINSTALLED IAW AMM 30-41-01, TESTED.
